Skip to main content
placeholder image

H Control with transients for singular systems

Journal Article


Abstract


  • In this paper, the problem of a generalized type of H∞ control is investigated for continuous-time singular systems, which treats a mixed attenuation of exogenous inputs and initial conditions. First, a performance measure that is essentially the worst-case norm of the regulated outputs over all exogenous inputs and initial conditions is introduced. A necessary and sufficient condition is obtained to ensure the singular system to be admissible and the performance measure to be less than a prescribed scalar. Based on the criterion a sufficient condition for the existence of a state-feedback controller is established in terms of linear matrix inequalities. Moreover, the relationship between the performance measure and the standard H∞ norm of the system is provided. Two numerical examples are given to demonstrate the properties of the obtained results.

Publication Date


  • 2016

Citation


  • Feng, Z., Lam, J., Xu, S., & Zhou, S. (2016). H Control with transients for singular systems. Asian Journal of Control, 18(3), 817-827. doi:10.1002/asjc.1163

Scopus Eid


  • 2-s2.0-84930388354

Web Of Science Accession Number


Start Page


  • 817

End Page


  • 827

Volume


  • 18

Issue


  • 3

Abstract


  • In this paper, the problem of a generalized type of H∞ control is investigated for continuous-time singular systems, which treats a mixed attenuation of exogenous inputs and initial conditions. First, a performance measure that is essentially the worst-case norm of the regulated outputs over all exogenous inputs and initial conditions is introduced. A necessary and sufficient condition is obtained to ensure the singular system to be admissible and the performance measure to be less than a prescribed scalar. Based on the criterion a sufficient condition for the existence of a state-feedback controller is established in terms of linear matrix inequalities. Moreover, the relationship between the performance measure and the standard H∞ norm of the system is provided. Two numerical examples are given to demonstrate the properties of the obtained results.

Publication Date


  • 2016

Citation


  • Feng, Z., Lam, J., Xu, S., & Zhou, S. (2016). H Control with transients for singular systems. Asian Journal of Control, 18(3), 817-827. doi:10.1002/asjc.1163

Scopus Eid


  • 2-s2.0-84930388354

Web Of Science Accession Number


Start Page


  • 817

End Page


  • 827

Volume


  • 18

Issue


  • 3